# SDR QXEA2021040500173

- Difficulty date: April 1, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 22,937 hours, 24,655 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Keelbeam
- Part number: 85328211111
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON KEEL BEAM STR 31P AT FSX 71.2 AND CROSS BRACE ATTACH BOLT. COMPLIED WITH PERMANENT SPILCE REPAIR FOR CORROSION DAMAGE TO KEEL BEAM STR 31P BETWEEN FS X49-50-X71-20 IAW RD84-53-10135.
